Close Mobile Navigation

Announcement

Announcement Module
Collapse
No announcement yet.

After dialysis I feel......

Page Title Module
Collapse
X
Conversation Detail Module
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • #16
    I started Dialysis in Dec 2016, and I have been pretty miserable since then. I am tired ,exhausted and completely wiped out for two days. By the third day when I am recovered physically it is time for the next session. It is not working for me. Also it has put my sleeping cycle out of balance. BY the third day i have sleepless nights. Oghh

    Comment


    • #17
      Are you eating enough protein? Are they taking off too much water?

      Comment


      • #18
        I have been on for 4 1/2 years. The first 2 years I drove my self both ways. I got weaker so my husband drives me now. What is happening now is my legs are so weak I need a wheel chair to get to and from the car. Today using the walker my legs just gave out and I don't want to be wheelchair bound even at home. Often the blood pressure drops and they have to take me off the machine, but most days they get enough kilo s off.

        Comment


        • #19
          Unable to remove more than 1.2 kilo because my BP drops to unsafe levels, however, due too a nationwide policy change ( no one has read any correspondence regarding the change), I am force to go home with .5 kilogram of saline because davita no longer allows dumping the primer. Many techs prime the machine with .5 kilo. In some situations, I gain fluid weight at treatment. Any advice or do any one no a corporate executive who will listen to my appeal since the center has been dumping the primer for 6 years.

          Comment


          • #20
            I am new at this, I am just getting to the point of having to do dialysis, and trying to get some info. I know my dad was on it and didn't like it

            Comment


            • #21
              I have a sore back from laying back in a recliner for 3 1/2 hours and a slight headache.

              Comment


              • #22
                Originally posted by eephrem View Post
                I started Dialysis in Dec 2016, and I have been pretty miserable since then. I am tired ,exhausted and completely wiped out for two days. By the third day when I am recovered physically it is time for the next session. It is not working for me. Also it has put my sleeping cycle out of balance. BY the third day i have sleepless nights. Oghh
                Non medical answer--I was like that in the beginning but I had them adjust the water outtake each time until I felt comfortable after dialysis. Now I get a little lightheaded and tired but the next day I am fine.

                Comment


                • #23
                  TO MMDADY1, I KNOW HOW YOU FEEL. WHEN I WENT TO CLINIC ONE OF THE NURSES WAS, IN MY OPINION, SADISTIC IN THAT SHE TRIED TO HURT ME AS MUCH AS SHE COULD BY TAKING TO MUCH FLUID OFF, AND THIS IS AFTER BEING TOLD BY THE DOCTOR TO RESTRICT MY REMOVAL TO 3 KILOS. SHE WOULD REMOVE 5 KILOS. SHE ALSO TREATED MY DAD THE SAME WAY THE PREVIOUS YEAR WHEN HE WAS ON DIALYSIS. THIS THE MAIN REASON I CHOOSE "HOME HEMO DIALYSIS" AS MY TREATMENT OPTION. I FEEL GREAT AND ABLE TO HAVE A GOOD LIFE FULL OF ACTIVITIES. CHECK INTO IT. I HAVE BEEN ON DIALYSIS SINCE OCT. 2, 2012 AND ON HOME HEMO SINCE DEC. 18, 2012.

                  Comment


                  • #24
                    care giver for my husband, we take one day at a time . I go by how he feels and BP. His dry wt is 103.5 but sometimes use 104. The most we took off 1.8. Diet ect

                    Its daunting .Some days I feel like running for the door. Its a puzzle sometimes.

                    Comment


                    • #25
                      I usually do not feel better until the next day. I am exhausted after and often have low BP or a high pulse. My appetite has come back! I fees l good on my days off for the most part. Sometimes, I just need a day to sleep, but not often. For the itching, check your phosphorus level. I had lots of itching and started using good lotion 2 times a day. It actually helped. The cramps are most likely because your dry weight is to low or very doubtfully your potassium. Good luck! It gets easier w time in my experience.

                      Comment


                      • #26
                        hi my name is thomas and have been on dialysis since nov. and woulb like to know what is causing my stomach to hurt, i have got through the dizzyness and lack of energy, please let me know, thanks

                        Comment


                        • #27
                          Hi Thomas! After a few months of dealing with stomach issues both pre and post dialysis I finally figured out that eating during my treatment really helped. I had always gone in on an empty stomach (I dialyze first thing in the morning) and once I started bringing a light breakfast (usually a protein bar and some applesauce) I find that I am not having the pain anymore, nor am I famished when I get home. Ask the team at your dialysis center if this might work for you!! Good Luck!!

                          Comment


                          • #28
                            I get leg cramp also . Magnesium tablets have helped.

                            Comment


                            • #29
                              Very tired. I usually do not feel well until the next day. My blood pressure often drops and my pulse is high. I have to rest.

                              Comment

                              Back to Top
                              Working...
                              X